# SDR DL733030563

- Difficulty date: June 19, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- Aircraft time: 46,292 hours, 32,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545658578
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD SIDE OF THE AFT PRESSURE BULKHEAD.  THE DAMAGE IS TO THE WEB AND STIFFENER AT THE BOTTOM OF THE BULKHEAD AT BL 0 AND STA 1016.  DAL ER/A 385133-14AD PROVIDES INSTRUCTIONS TO REPAIR THE WEB AND STIFFENER PER BOEING SB 737-53A1075, AS MANDATED BY AD 2002-10-11.
